# SDR MASA2011032602248

- Difficulty date: March 23, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,918 hours, 23,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALS IN FLIGHT.  MX REMOVED BURRS FROM DOOR FRAME & CLEANED SEAL.
